RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 2, Pages 278–295 (Mi tvp4447)  

This article is cited in 5 scientific papers (total in 5 papers)

Lower bounds for average sample size and efficiency of sequential selection procedures

I. A. Kareev

Kazan (Volga Region) Federal University, Faculty of Computer Science and Cybernetics

DOI: https://doi.org/10.4213/tvp4447

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:2, 227–242

Bibliographic databases:

Received: 26.10.2011

Citation: I. A. Kareev, “Lower bounds for average sample size and efficiency of sequential selection procedures”, Teor. Veroyatnost. i Primenen., 57:2 (2012), 278–295; Theory Probab. Appl., 57:2 (2013), 227–242

Citation in format AMSBIB
\Bibitem{Kar12}
\by I.~A.~Kareev
\paper Lower bounds for average sample size and efficiency of sequential selection procedures
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 2
\pages 278--295
\mathnet{http://mi.mathnet.ru/tvp4447}
\crossref{https://doi.org/10.4213/tvp4447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201653}
\zmath{https://zbmath.org/?q=an:06200625}
\elib{https://elibrary.ru/item.asp?id=20732955}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 2
\pages 227--242
\crossref{https://doi.org/10.1137/S0040585X97985935}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319917400004}
\elib{https://elibrary.ru/item.asp?id=20440274}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=Server is temporarily unavailable}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4447
  • https://doi.org/10.4213/tvp4447
  • http://mi.mathnet.ru/eng/tvp/v57/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kareev, “Lower bounds for average sample size and efficiency of sequential ranking procedures”, Theory Probab. Appl., 58:3 (2014), 503–509  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. R. Salimov, E. Turilova, I. Volodin, “Sequential procedures for assessing the percentage of harmful impurities with the given limitations on the accuracy and reliability of statistical inference”, Science and Technologies in Geology, Exploration and Mining, 16Th International Multidisciplinary Scientific Geoconference SGEM 2016, v. IV, Stef Technology Ltd, 2016, 175–180  isi
    3. I. Kareev, “Lower bounds for the expected sample size of sequential procedures for selecting and ranking of binomial and Poisson populations”, Lobachevskii J. Math., 37:4, SI (2016), 455–465  crossref  mathscinet  zmath  isi  elib  scopus
    4. I. Kareev, “Lower bounds for expected sample size of sequential procedures for the multinomial selection problems”, Commun. Stat.-Theory Methods, 46:19 (2017), 9787–9794  crossref  mathscinet  zmath  isi
    5. I. A. Kareev, I. N. Volodin, “Lower bounds for the expected sample size in the classical and $d$-posterior statistical problems”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 160, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2018, 309–316  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:201
    Full text:58
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020